# SDR FDEA201510173268

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 679 hours, 22,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA703510
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW NR 3 RESERVOIR, LOWER ATTACH STRUCTURE WEB CRACKED.  REMOVED LOWER ATTACH STRUCTURE WEB, RT MLG WW IAW SRM 51-31-01 VOL 2.  INSTALLED & FABRICATED STIFFENER PN AEA7035-10 IAW DWG AEA 7035.
